MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope spectrum single-use directview mac s3 laryngoscope, the screen on the connected glidescope core 10-inch monitor went blank.The monitor was previously evaluated by verathon and no issues were found.The customer also reported replacing the glidescope core smart cable but the issue was still not resolved.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope spectrum single-use directview mac s3 laryngoscope used during the procedure was not returned to verathon for evaluation.However, the customer returned a glidescope core 10-inch monitor and two glidescope core smart cables.A verathon technical service representative (tsr) evaluated the monitor but was found to be working as intended.Next, when connecting the customer's smart cables to known, good, test verathon equipment, a defect was found with one of the smart cables.The customer's smart cable failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the customer was notified about verathon's findings and recommended the customer replace the faulty smart cable.The monitor and smart cable found to be functional were returned to the customer.Verathon also requested the customer return the subject glidescope spectrum single-use directview mac s3 laryngoscope to verathon for evaluation.To date, the device has not been received and the customer has not confirmed if it will be returned.Corrective action is not required at this time.Verathon will continue to monitor for trends.Please note that sections d and h of this final report were updated to reflect the glidescope core smart cable device information as the reported issue was determined to be isolated to this system component instead of the initially reported glidescope spectrum single-use directview mac s3 laryngoscope.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.This is a supplemental report correcting the unique device identifier (udi) information in section d4.In the initial report submission, the udi information field was left blank due to the subject device (glidescope spectrum single-use directview mac s3 laryngoscope) lot number and manufacture date being unknown.Despite verathon being unable to obtain the lot information from the customer, this supplemental report provides the udi-di for the subject device model.Furthermore, the final report submission for this event contained the device information for the other device component (glidescope core smart cable) that the issue was determined to be isolated to, which included its serial number and manufacture date but no udi information was provided.As requested by the fda udi helpdesk team, this supplemental report also explains why the unique device identifier (udi) information in section d4 of verathon's final report submission was left blank.The subject device was manufactured and labelled prior to the udi compliance date for class i medical devices.Therefore, and as confirmed by the fda udi helpdesk team, the udi requirements for its associated mdr do not apply.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18311288
Report Number9615393-2023-00227
Device Sequence Number15022277
Product Code CCW
UDI-Device Identifier00879123007803
UDI-Public(01)00879123007803
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer02/05/2024
Not provided
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date02/13/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown